# SDR SWAA2018053122422

- Difficulty date: May 23, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 39,720 hours, 23,377 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 100019503
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, INERTIAL REFERENCE SYSTEM FAULT ON L INERTIAL REFERENCE SYSTEM DURING TAKEOFF.  R&R NR 1 AIR DATA INERTIAL REFERENCE UNIT PER MM.
